# SDR CA030409007

- Difficulty date: April 7, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Airbus A320-212
- Aircraft time: 16,001 hours
- Engine: Cfmint CFM565A3
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 90231570381
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) ON POSITIONING FLIGHT, IN CRUISE AT 37 000, ECAM WARNING CABIN SAFETY VALVE OPEN,  FOLLOWED BY CABIN PRESSURE EXCESSIVE, CABIN ALTITUDE . FLIGHT CREW PERFORMED EMERGENCY DECENT AND DIVERTED. ON LANDING, OUTFLOW VALVE HAD TO BE OPENED MANUALLY TO DEPRESSURIZE AIRCRAFT. OUTFLOW VALVE REPLACED AND SYSTEM CHECKED SERVICEABLE.
